The linearity of the El Niño teleconnection to the Amundsen Sea region

Yiu, YYS and Maycock, AC orcid.org/0000-0002-6614-1127 (2020) The linearity of the El Niño teleconnection to the Amundsen Sea region. Quarterly Journal of the Royal Meteorological Society, 146 (728). pp. 1169-1183. ISSN 0035-9009

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 The Authors. Quarterly Journal of the Royal Meteorological Society published by John Wiley & Sons Ltd on behalf of the Royal Meteorological Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/.
Keywords: Amundsen Sea low; El Niño; ENSO; linearity; Rossby waves; teleconnection; West Antarctic climate
Dates:
  • Published: 4 May 2020
  • Accepted: 12 December 2019
  • Published (online): 27 December 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst for Climate & Atmos Science (ICAS) (Leeds)
Funding Information:
FunderGrant number
NERC (Natural Environment Research Council)NE/M018199/1
Depositing User: Symplectic Publications
Date Deposited: 23 Dec 2019 09:46
Last Modified: 18 Dec 2020 12:02
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/qj.3731

Share / Export

Statistics